MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER
Model Number 10884450381868
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of coronary artery disease, hypertension and diabetes.To emergency dept with new onset chest pain and for diagnostic heart cath.When the merit medical prelude ideal 6f hydrophilic sheath was removed from the packaging, the tip was bent.Device not used on the patient; another device was used.

Brand Name
PRELUDE IDEAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key11574082
Report Number11574082
Device Sequence Number19738540
Product Code DYB
UDI-Device Identifier00884450381861
UDI-Public(01)00884450381861(17)231222(10)H2009525
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/24/2021
Report Date (Section F) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450381868
Device Catalogue NumberPID6F11021SSC/A
Device Lot NumberH2009525
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight95
Date Report Sent to FDA03/24/2021